# SDR DALA2022060103852

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK Y 2462 LOCATED BTW FR. 53.2 TO FR. 54 IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED REWORKED AREAS ON SEAT TRACK LOCATED ON Y2462 BTW FR53.2 TO FR 54 IN PASSENGER CABIN AND FOUND P1 TO P7 WITHIN LIMITS AS PER A330 SRM 53-31-15-283-002 AND P8 LOCATED ON AT FR 55 FOUND WITHIN LIMITS AS PER A330 SRM 53-00-15-283-001. (2258963)
